# SDR RMXA9520727

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Assy
- Part number: 1172258101
- Condition: Cracked
- Location: Side Assy
- Part time: 362 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WINDOW ASSY CRACKED.
